On the 16-nodal quartic surface.
Journal für die reine und angewandte Mathematik, Tome 84 (1877), pp. 238-241
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1877__84_148352,
author = {A. Cayley},
title = {On the 16-nodal quartic surface.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {238--241},
year = {1877},
volume = {84},
zbl = {09.0567.01},
url = {http://geodesic.mathdoc.fr/item/JRAM_1877__84_148352/}
}
A. Cayley. On the 16-nodal quartic surface.. Journal für die reine und angewandte Mathematik, Tome 84 (1877), pp. 238-241. http://geodesic.mathdoc.fr/item/JRAM_1877__84_148352/